# SDR SIMA20140821005

- Difficulty date: August 21, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 39,155 hours, 32,412 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND FROM FUSELAGE SPOILER HINGE POCKET ON RT WING IS CRACKED.  TRANSFERRED TO NRWC 607-MQT-02022.  IAW NRWC 607-MQT-02022, COMPLIED WITH REPAIR IAW ERS-EM-57MR-218.
